Alert archive / North Carolina / Storm Warnings in 2025
Storm Warning 3, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this storm warning at Oct 12, 2025, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2025, 12:00 AM EDT (04:00 UTC)
- Expired
- Oct 12, 2025, 9:30 AM EDT
- In force
- 10 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
651 WHUS72 KMHX 120400 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 1200 AM EDT Sun Oct 12 2025 AMZ154-156-158-121600- /O.UPG.KMHX.GL.W.0025.000000T0000Z-251013T0300Z/ /O.NEW.KMHX.SR.W.0003.251012T0400Z-251012T1600Z/ S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 1200 AM EDT Sun Oct 12 2025 ...STORM WARNING IN EFFECT UNTIL NOON EDT SUNDAY... * WHAT...Northeast winds 30 to 40 kt with gusts up to 50 kt and seas 10 to 15 ft. * WHERE...The coastal waters from Cape Hatteras to Surf City. * WHEN...Until noon EDT Sunday. * IMPACTS...Storm force winds and hazardous seas will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ AMZ150-152-121600- /O.UPG.KMHX.GL.W.0025.000000T0000Z-251013T0300Z/ /O.NEW.KMHX.SR.W.0003.251012T0400Z-251012T1800Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- S of Oregon Inlet to Cape Hatteras NC out 20 nm- 1200 AM EDT Sun Oct 12 2025 ...STORM WARNING IN EFFECT UNTIL 2 PM EDT SUNDAY... * WHAT...Northeast winds 30 to 40 kt with gusts up to 55 kt and seas 11 to 16 ft. * WHERE...The coastal waters from Duck to Cape Hatteras. * WHEN...Until 2 PM EDT Sunday. * IMPACTS...Storm force winds and hazardous seas will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ AMZ135-121600- /O.UPG.KMHX.GL.W.0025.000000T0000Z-251013T0300Z/ /O.NEW.KMHX.SR.W.0003.251012T0400Z-251012T1600Z/ Pamlico Sound- 1200 AM EDT Sun Oct 12 2025 ...STORM WARNING IN EFFECT UNTIL NOON EDT SUNDAY... * WHAT...Northeast winds 30 to 40 kt with gusts up to 50 kt and extremely rough waters. * WHERE...Pamlico Sound. * WHEN...Until noon EDT Sunday. * IMPACTS...Storm force winds and hazardous seas will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ AMZ136-121600- /O.UPG.KMHX.SC.Y.0075.000000T0000Z-251013T1200Z/ /O.EXB.KMHX.GL.W.0025.000000T0000Z-251012T2100Z/ Pamlico and Pungo Rivers- 1200 AM EDT Sun Oct 12 2025 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT SUNDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and very rough waters. * WHERE...Pamlico and Pungo Rivers. * WHEN...Until 5 PM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ131-230-231-121600- /O.EXT.KMHX.GL.W.0025.000000T0000Z-251013T0500Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 1200 AM EDT Sun Oct 12 2025 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EDT MONDAY... * WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and extremely rough waters. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...Until 1 AM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ137-121600- /O.EXT.KMHX.GL.W.0025.000000T0000Z-251013T0500Z/ Neuse and Bay Rivers- 1200 AM EDT Sun Oct 12 2025 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EDT MONDAY... * WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and extremely rough waters. * WHERE...Neuse and Bay Rivers. * WHEN...Until 1 AM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
1 follow-up statement
306 WHUS72 KMHX 121330 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 930 AM EDT Sun Oct 12 2025 AMZ135-130300- /O.CAN.KMHX.SR.W.0003.000000T0000Z-251012T1600Z/ /O.EXB.KMHX.GL.W.0025.000000T0000Z-251013T0300Z/ Pamlico Sound- 930 AM EDT Sun Oct 12 2025 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...STORM WARNING IS CANCELLED... * WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and extremely rough waters. * WHERE...Pamlico Sound. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ150-130300- /O.CAN.KMHX.SR.W.0003.000000T0000Z-251012T1800Z/ /O.EXB.KMHX.GL.W.0025.000000T0000Z-251013T0300Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 930 AM EDT Sun Oct 12 2025 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...STORM WARNING IS CANCELLED... * WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and seas 11 to 16 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ152-121800- /O.CAN.KMHX.SR.W.0003.000000T0000Z-251012T1800Z/ /O.EXB.KMHX.GL.W.0025.000000T0000Z-251012T1800Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- 930 AM EDT Sun Oct 12 2025 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...STORM WARNING IS CANCELLED... * WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and seas 12 to 15 ft. * WHERE...The coastal waters from Oregon Inlet to Cape Hatteras. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ154-156-158-121800- /O.CAN.KMHX.SR.W.0003.000000T0000Z-251012T1600Z/ /O.EXB.KMHX.GL.W.0025.000000T0000Z-251012T1800Z/ S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 930 AM EDT Sun Oct 12 2025 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...STORM WARNING IS CANCELLED... * WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and seas 10 to 15 ft. * WHERE...The coastal waters from Cape Hatteras to Surf City. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ136-130330- /O.CAN.KMHX.GL.W.0025.000000T0000Z-251012T2100Z/ /O.NEW.KMHX.SC.Y.0076.251012T1330Z-251013T1600Z/ Pamlico and Pungo Rivers- 930 AM EDT Sun Oct 12 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT MONDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northeast winds 15 to 25 kt with occasional gusts up to 35 kt and very rough waters. * WHERE...Pamlico and Pungo Rivers. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ131-230-231-130300- /O.EXT.KMHX.GL.W.0025.000000T0000Z-251013T0300Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 930 AM EDT Sun Oct 12 2025 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and very rough waters. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ137-130300- /O.EXT.KMHX.GL.W.0025.000000T0000Z-251013T0300Z/ Neuse and Bay Rivers- 930 AM EDT Sun Oct 12 2025 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and extremely rough waters. * WHERE...Neuse and Bay Rivers. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this storm warning went out at Oct 11, 8:23 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Oct 11, 8:23 PM EDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
823 PM EDT Sat Oct 11 2025
.SYNOPSIS...
A strong coastal low will impact the area this weekend into
early next week, producing multiple hazards, especially along
the coast.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 330 PM Sat
Key Messages:
- Wind advisory expanded to many counties adjacent to coastal
locales
- Coastal flood warnings expanded for areas adjacent to the
lower Neuse River
A tricky forecast continues with respect to positioning of low
that will move up the coast and be located off the NC coast on
Sunday.
Firstly, area of light to ocnl moderate stratiform rain shield
has expanded to encompass all of ENC this afternoon. This in
response to initial area of isentropic upglide. Pressure
response to the south of ENC evident in inc winds off the SC
waters, with gusts approaching 45 kt at Frying Pan Tower.
Intense pressure falls expected this evening as the low off the
GA/SC coast lifts north and deepens. This is when winds will be
at their strongest, first along the Crystal Coast and srn OBX,
then expanding northward later this evening. Have expanded wind
advisories to areas adjacent to the Pamlico Sound, as well as
Albemarle sound to the north. Communities with a favorable
exposure to the strong northeast winds off the water will
experience wind gusts up to 50 mph, with locally higher winds on
the OBX south of Oregon Inlet and Cedar Island, where local wind
gusts may peak 55-60 mph. Because of the brief duration of these
very high wind possibilities, have opted out of a high wind warn
at this time. These high winds this evening have prompted an
upgrade to coastal flood warnings for some counties adjacent to
the lower Neuse (see coastal flood section below). Rainfall has
remained steady since last fcst, and no changes to flood watch,
with 3-6" along the immediate coast, with lesser amounts inland
from there. Threat for thunder has gone down, but with strong
vorticity advection developing tonight, periods of heavy rain
showers in embedded elevated thunder are expected, esp E of Hwy
17.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
As of 330 PM Sat...The aforementioned low postion tomorrow is
still somewhat in question, but some headway in model guidance
confluence continues. The convective-allowing models are taking
the low inland across ENC, but all other guidance
(GFS/EC/ICON/GEM_Reg) bring the low to a griding halt off of
Cape Fear. This is in response to double barreled upper low
developing over the East Coast tomorrow, with parent low
dropping south out of the Great Lakes, while secondary low
pushes eastward from the southern Appalachians. These two
systems will evolve off the coast through Monday, and spur
secondary cyclogenesis off the Mid Atlantic, pulling the low off
the NC coast late Sun into Mon. The consensus is for all of ENC
to now remain under nerly flow, and therefore a stronger wind
field to cont through the day tomorrow. Have inc winds as a
result, with advisory or near advisory winds cont through much
of the day. Where gradient is stronest, acrs the nern zones,
have cont the wind advisory through the day. Remainder of the
coastal counties will have to be watched for a continuation of
the wind headlines if later forecasts come up higher with winds.
Slgt chc thunder in the morning will become less than 10%
through the afternoon, so have removed any thunder mention
second half of the day. Periods of rain or showers will cont
throughout the day as upper low pivots through and sfc low
meanders off the coast.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
As of 315 PM Sat...
Key Messages:
- Impactful coastal low to bring heavy rain, strong winds, coastal
flooding, and trecherous surf and marine conditions through early
next week
- Drier weather returns Tuesday
Sunday night - Saturday...
The start of the long term will be greatly impacted by the track
and strength of the coastal low. Winds will grad back to the
NNW Sunday night and remain so through the rest of the period.
PoPs will gradually decline through the start of the week as
high pressure builds across the southeast. Tuesday will start a
period of dry weather that's currently forecast to last through
the end of next week. Coastal flooding impacts are expected to
continue even after the low pulls away from our coast (see the
Coastal Flooding Section).
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /through Sunday/...
As of 8 PM Sat...
Key Messages
- Coastal low to bring widespread IFR, or lower, conditions and
gusty winds this evening into Sunday
Widespread sub-VFR conditions across the terminals this
afternoon with a mix of lower MVFR and IFR. Cigs will continue
to grad lower becoming widespread IFR through the evening, then
likely cont into Sunday. Widespread light to moderate RA will
continue with periods of moderate to heavy RA at times this
evening and overnight. As the low strengthens, a tightening
gradient should support increasing northeasterly winds, with
gusts of 25-30kt through Sun.
LONG TERM /Sunday night through Thursday/...
As of 245 AM Saturday...A coastal low forecast to impact the
area is expected to continue to support widespread IFR/LIFR
conditions into Sunday night across ENC. Gusty NE winds are
expected to continue as well, eventually becoming northwesterly.
&&
.MARINE...
SHORT TERM /through tonight/...
As of 330 PM Sat...Have extended gale warnings through the day
Sun and into early Sun evening. Gale warnings cont for all
waters except Pamlico River, where any gales will be fairly
brief tonight. It should be noted that there continues to be a
cluster of guidance showing storm- force gusts, especially over
the warmer waters south of Cape Hatteras, however probability
guidance from the 11/12Z ECM still hovers around 40-60% for
gusts greater than 50kt occurring, so opted to not issue any
storm warning products here at this time. Most of the waters are
now expected to remain under northerly flow, as track of low
should remain off the coast. This will put most of ENC under
stable flow regime, but areas near the Gulf Stream will have to
be watched for some convection to migrate into the coastal
waters and a low end threat for waterspouts. Have expanded the
gales through the day Suday with the low remaining offshore with
recent model guidance and therefore remaining under tightened
pres gradient.
For the coastal waters from Cape Lookout to Duck, seas are
expected to top out in the 11-16 ft range at 10-12 seconds.
South of Cape Lookout, seas of 7-12 ft are expected.
LONG TERM /Sunday night through Thursday/...
As of 315 PM Sat...
Key Messages
- Coastal low to continue to impact the ENC waters into early
next week with hazardous winds and seas
Still some uncertainty in the track of complex low pressure
system that will continue to impact the waters into early next
week. However, confidence is high that strong winds and
hazardous marine conditions will continue. Gale Warnings
continue for most waters into Sunday evening to capture the
coastal low's impacts. Eventually, a more dominant northwesterly
flow is expected to develop early next week, with gusts of
25-35 kt continuing. Seas will peak at 10-15 ft, highest north
of Ocracoke. Conditions will remain hazardous through most of
next week with gusty winds and elevated seas.
&&
.HYDROLOGY...
As of 8 PM Sat...Rain will be moderate to heavy at times
through tonight as a coastal low approaches and moves through
the region. PWATs around 2" and ample forcing ahead of and near
the low pressure system should support scattered to widespread
heavy showers moving south to north. Best chances are along the
coast, east of HWY 17. Portions of the coast are expected to see
4-6"+ inches where forcing and moisture is the greatest. While
showers should be progressive in nature, training showers would
be the main concern when it comes to flash flooding. A Flood
Watch is in effect for the Outer Banks and Downeast Carteret
County until 8 AM Sunday. As you go further inland, moisture and
forcing decrease, which should keep showers more widespread
with less impressive rain rates. Additionally, the coastal plain
is experiencing more significant drought conditions, which will
help reduce the threat for flash flooding in this area.
&&
.TIDES/COASTAL FLOODING...
As of 315 PM Sat...
Confidence is high that low pressure will strengthen off the
east coast of FL and strengthen as it moves slowly north today.
Confidence has decreased regarding the track beyond that point.
Some guidance brings it into ENC, while other guidance keeps it
offshore. This has a significant impact on the strength and
duration of stronger winds, which also factors into what coastal
impacts will occur. Confidence remains high regarding coastal
impacts, but specific details still have some opportunity for
adjustments.
Have upgraded to CF Warnings for the Northern Outer Banks, and
southern Craven and Downeast Carteret counties, with potential
for more moderate impacts. Some minor impacts will be possible
for areas adj to the southern Albemarle Sound. Coastal flood
products remain in effect with a Coastal Flood Advisory for the
Crystal Coast, and areas adj to the Pamlico/Pungo Rvr...with CF
Warnings for Hatteras and Ocracoke Islands. This will especially
be the case for the more vulnerable areas that have been
impacted the greatest by multiple storms over the past 1-2
months. Portions of NC-12 on Ocracoke Island already closed due
to ocean overwash. A High Surf Advisory remains in effect from
Duck to Cape Lookout.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 5 PM EDT Sunday for NCZ046-047.
Coastal Flood Advisory until 8 AM EDT Monday for NCZ080-094-
195-199.
Wind Advisory until 5 AM EDT Sunday for NCZ081-094-194-195.
Coastal Flood Warning until 8 PM EDT Sunday for NCZ194-196.
Beach Hazards Statement through Sunday evening for NCZ195-196-
199-203>205.
Flood Watch through Sunday morning for NCZ196-203>205.
High Surf Advisory until 8 PM EDT Sunday for NCZ196-204.
Wind Advisory from 4 AM to 5 AM EDT Sunday for NCZ196-204-205.
Coastal Flood Warning until 8 AM EDT Monday for NCZ203>205.
High Surf Advisory until 8 PM EDT Monday for NCZ203-205.
Wind Advisory from 11 AM to 5 PM EDT Sunday for NCZ203.
MARINE...Gale Warning until 11 PM EDT Sunday for AMZ131-135-137-150-152-
154-156-158-230-231.
Small Craft Advisory until 8 AM EDT Monday for AMZ136.
&&
SYNOPSIS...MHX
NEAR TERM...SK/TL
SHORT TERM...TL
LONG TERM...CQD/OJC
AVIATION...RM/SK/TL
MARINE...RM/TL
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Oct 11, 8:14 PM EDT, 3 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 814 PM EDT Sat Oct 11 2025 NCZ029-044-079-090-091-130015- Martin-Pitt-Greene-Duplin-Lenoir- 814 PM EDT Sat Oct 11 2025 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-130015- Northern Outer Banks- 814 PM EDT Sat Oct 11 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 AM EDT MONDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EDT SUNDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Flood Watch. High Surf Advisory. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Flood Watch. High Surf Advisory. Beach Hazards Statement. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ080-130015- Beaufort- 814 PM EDT Sat Oct 11 2025 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ194-130015- Southern Craven- 814 PM EDT Sat Oct 11 2025 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ094-130015- Pamlico- 814 PM EDT Sat Oct 11 2025 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-130015- Ocracoke Island- 814 PM EDT Sat Oct 11 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT SUNDAY... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 AM EDT MONDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Flood Watch. High Surf Advisory. Beach Hazards Statement. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Flood Watch. High Surf Advisory. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-130015- East Carteret- 814 PM EDT Sat Oct 11 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT SUNDAY... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Flood Watch. High Surf Advisory. Beach Hazards Statement. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Flood Watch. High Surf Advisory. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-130015- West Carteret- 814 PM EDT Sat Oct 11 2025 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Beach Hazards Statement. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ199-130015- Coastal Onslow- 814 PM EDT Sat Oct 11 2025 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ205-130015- Hatteras Island- 814 PM EDT Sat Oct 11 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT SUNDAY... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 AM EDT MONDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Flood Watch. High Surf Advisory. Beach Hazards Statement. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Flood Watch. High Surf Advisory. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ045-092-193-198-130015- Washington-Jones-Northern Craven-Inland Onslow- 814 PM EDT Sat Oct 11 2025 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ081-130015- Mainland Hyde- 814 PM EDT Sat Oct 11 2025 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ046-047-130015- Tyrrell-Mainland Dare- 814 PM EDT Sat Oct 11 2025 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EDT SUNDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 8:14 PM EDT | Beach Hazards Statement | MHX | Carteret, Dare, Hyde, Onslow | 24 hr |
| Oct 11, 8:19 PM EDT | Special Marine Warning | MHX | 41 min | |
| Oct 11, 8:52 PM EDT | Special Marine Warning | MHX | 38 min | |
| Oct 11, 9:41 PM EDT | Special Marine Warning | MHX | 64 min | |
| Oct 12, 12:10 AM EDT | High Wind Warning | MHX | Carteret, Dare, Hyde | 9 hr |
| Oct 12, 9:30 AM EDT | Small Craft Advisory | MHX | 8 days | |
| Oct 12, 11:06 AM EDT | River Flood Warning | MHX | Jones | 18 hr |
Nearby
Storm Warnings in North Carolina, 2025Every storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.